133
Views
26
CrossRef citations to date
0
Altmetric
Original Articles

On s-Semipermutable Maximal and Minimal Subgroups of Sylow p-Subgroups of Finite Groups

&
Pages 143-149 | Received 04 Jun 2004, Accepted 10 Nov 2004, Published online: 03 Sep 2006
 

ABSTRACT

A subgroup H of a group G is called semipermutable if it is permutable with every subgroup K of G with (|H|,|K|) = 1. H is said to be s-semipermutable if it is permutable with every Sylow p-subgroup of G with (p,|H|) = 1. In this article, we investigate the p-nilpotency of a group for which every maximal subgroup of its Sylow p-subgroups is s-semipermutable for some prime p. We generalize some recent theorems in Guo and Shum (Citation2003).

Communicated by M. Dixon.

2000 Mathematics Subject Classification:

ACKNOWLEDGMENT

Project supported in part by NSF of China, NSF of Guangdong, Fund from Education Ministry of China and ARC of ZSU.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,187.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.